Closed-vortex-type solitons with Hopf index

The structure of three dimensional solitons with non-trivial Hopf index is investigated for the S2 nonlinear sigma -model. It is shown that the corresponding regular solutions are of closed-vortex type. The author prove the existence of regular vortex-like solutions which are used for the approximation of solitons with large values of Hopf index.

Authors
Kundu A.1 , Rybakov Yu.P. 1
Editors
-
Publisher
-
Number of issue
1
Language
English
Pages
269-275
Status
Published
Department
-
Number
035
Volume
15
Year
1982
Organizations
  • 1 Theoretical Phys. Dept., Patrice Lumumba Univ., Moscow, Russian Federation
Keywords
-
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/1439/